# SDR USAA2011080900022

- Difficulty date: July 13, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 34,079 hours, 19,217 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757030500200
- Part serial: 02087
- Condition: Corroded
- Location: Te Flap
- Part time: 31,668 hours, 20,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON  INTERNAL AREA OF THE INTERCONNECTING STRUT HOUSING RIGHT WING AT WS 4862, RIB 9.  REPLACED RIGHT WING INTERCONNECTING STRUT IAW JOB CARD 26C67057001.
